# SDR SIMA981101

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DFW - FLT 3754 - CARGO SMOKE LIGHT CAME ON IN FLIGHT.  CREW DISCHARGED NR 1 CARGO EXIT SWITCH AND THE CARGO SMOKE LIGHT WENT OFF AFTER APROX 8 MINUTES.  DFW, MAINTENANCE RAI BOTH CARGO SMOKE DETECTORS AND THE RT CARGO C02 BOTTLE.  NO EVIDENCE OF SMOKE OR FIRE REPORTED FROM MTX.  A/C WAS RETURNED TO SERVICE.  (M)
